# SDR MWEA011409

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 45,124 hours, 15,960 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 39271012
- Part serial: P1437
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH ANNUNCIATOR CAME ON AND ISOLATED PROBLEM TO RIGHT ENGINE.  RESEATED AND RETORQUED AUGMENTATION VALVE "V" BAND CLAMP. OPS AND LEAK CHECK GOOD.
